MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC S7 STEALTHSTATION NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC S7 STEALTHSTATION NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the surgeon monitor was flickering.It would intermittently flicker when the cable was manipulated.Site got it in a position where it displayed video normally and used it for the upcoming case.There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the navigation system functioned as designed.The system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.

Brand Name
S7 STEALTHSTATION NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8609539
Report Number1723170-2019-02350
Device Sequence Number11305108
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1